Translator Disclaimer
March, 1984 Comparison of Linear Experiments with Known Covariances
Czeslaw Stepniak, Song-Gui Wang, C. F. Jeff Wu
Ann. Statist. 12(1): 358-365 (March, 1984). DOI: 10.1214/aos/1176346413

Abstract

For two linear experiments $d_1 = L(X_1\beta, V_1)$ and $d_2 = L(X_2\beta, V_2)$ where the covariances $V_1$ and $V_2$ are known and can be singular or nonsingular, we characterize the following relations: $d_1$ at least as good as $d_2, d_1$ better than $d_2$, and $d_1$ equivalent to $d_2$. Sometimes only a subset of parameters is of interest to the experimenter. We extend the above relations between $d_1$ and $d_2$ to estimation of a common subset of parameters and give analogous characterizations. Three examples are given.

Citation

Download Citation

Czeslaw Stepniak. Song-Gui Wang. C. F. Jeff Wu. "Comparison of Linear Experiments with Known Covariances." Ann. Statist. 12 (1) 358 - 365, March, 1984. https://doi.org/10.1214/aos/1176346413

Information

Published: March, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0546.62004
MathSciNet: MR733520
Digital Object Identifier: 10.1214/aos/1176346413

Subjects:
Primary: 62J05
Secondary: 62B15, 62J10

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.12 • No. 1 • March, 1984
Back to Top